MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT SLIDING POST; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT SLIDING POST; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that statlock sliding post was not moving to enclose the picc line wing during dressing change.Nurse at facility used other fresh statlock and resolve the issue.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of disconnection of the plastic retainer from the extension tube is confirmed but the root cause could not be identified from the returned photographs.Two photographs of the sliding post statlock stabilization device was returned for evaluation.An initial visual observation of the first returned photograph showed no obvious use residues throughout the statlock device.Nothing remarkable could be observed from the first returned photograph.The second returned photograph showed someone holding the tricot pad of the statlock device back from its plastic retainer.The plastic was disconnected from the white pad of the statlock device.Because the plastic retainer was observed to be detached from its foam pad, the complaint of disconnection is confirmed.Due to the inability to observe the physical sample under a microscope and other unknown clinical conditions, the exact cause of the disconnection could not be determined.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING POST
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19374902
Report Number3006260740-2024-02538
Device Sequence Number7703357
Product Code KMK
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUHU0661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date08/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown